Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Uniform bounds for period integrals and sparse equidistribution.

Tanis, J. and Vishe, P. (2015) 'Uniform bounds for period integrals and sparse equidistribution.', International mathematics research notices., 2015 (24). pp. 13728-13756.

Abstract

Let M=Γ∖PSL(2,R) be a compact manifold, and let f∈C∞(M) be a function of zero average. We use spectral methods to get uniform (i.e., independent of spectral gap) bounds for twisted averages of f along long horocycle orbit segments. We apply this to obtain an equidistribution result for sparse subsets of horocycles on M.

Item Type:Article
Full text:(AM) Accepted Manuscript
First Live Deposit - 13 September 2017
Download PDF
(438Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1093/imrn/rnv115
Publisher statement:This is a pre-copyedited, author-produced PDF of an article accepted for publication in International mathematics research notices following peer review. The version of record Tanis, J. & Vishe, P. (2015). Uniform Bounds for Period Integrals and Sparse Equidistribution. International Mathematics Research Notices 2015(24): 13728-13756 is available online at: https://doi.org/10.1093/imrn/rnv115
Record Created:13 Sep 2017 12:13
Last Modified:13 Sep 2017 14:48

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library